National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 629756

History of Changes from the VAERS Wayback Machine

First Appeared on 10/14/2016

VAERS ID: 629756
Age:11.0
Gender:Female
Location:Foreign
Vaccinated:2011-11-30
Onset:2012-02-11
Submitted:2016-03-02
Entered:2016-03-02
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. G005669 / 0 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Fatigue, Headache, Hypoaesthesia, Paraesthesia, Seizure, Skin disorder, Syncope

Life Threatening? Yes
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Immunisation
Preexisting Conditions:
Diagnostic Lab Data:
CDC 'Split Type': WAES1603IRL000353

Write-up:Information has been received from Sanofi Pasteur MSD (reference # IE-1577272925-2016001773) on 01-MAR-2016. This is the initial spontaneous case report received from a member of the public (patient''s mother) via RA Ref no. (025988) on 26/Feb/2016 which concerns an 11 year old female patient who experienced Fatigue, Syncope, Seizure, Paraesthesia, Hypoaesthesia, Skin disorder and Headache following vaccination with GARDASIL. Concomitant medications: None. Medical history/concurrent conditions: None reported. The patient was vaccinated with 3 doses of GARDASIL - dose 1 on 30/Nov/2011 (batch/lot no. G005669, expiry date 31-JUL-2013), dose 2 on an unspecified date (batch/lot no. G005669, expiry date 31-JUL-2013) and dose 3 on 28/Mar/2012 (batch/lot no. NM31130, expiry date not reported). Post vaccination, reported as 11/Feb/2012, the patient experienced extreme fatigue, fainting, seizures, headaches, fingers tingling and going numb and a skin condition. The reporter added that the patient''s symptoms became very prominent after dose 3 and is having ongoing hospital treatment. The reporter considers the patient''s reactions as debilitating and effecting her life and future. At the time of reporting the patient''s symptoms were persisting. The reporter assessed the causal relationship between the adverse reactions and GARDASIL as Unknown. Upon internal review the batch numbers of GARDASIL were changed from (GOO5669 to G005669).


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=629756&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166